# SDR QXEA0100118

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 24,624 hours, 34,427 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRONG FUEL ODOR AFTER ENGINE START.  GROUND RAN ENGINES.  NO FUEL SMELL NOTED IN BLEED SYSTEM.  SUSPECT SLIGHT TAIL WIND CAUSED FUEL VAPOR TO ENTER BLEED SYSTEM OF NR 2 ENGINE DURING NR 1 ENGINE START.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
